# SDR SWAA2013092320438

- Difficulty date: September 19, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 35,910 hours, 20,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 540, BETWEEN RBL 22 TO RBL 44.  R & R INTERCOSTAL IAW SRM.
